# SDR JJBA20141026008

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 31,069 hours, 41,493 cycles
- Engine: Pwa PW123
- System (JASC): 7710 · Power Indicating System
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG NH IS ABNORMALLY HIGH.  THERE IS A LARGE SPLIT BETWEEN POWER LEVERS & ITT 85C OFF.  NUMBER 2 IS HIGHER.  R & R NR 2 ENG HBOV SERVO VLV & TRIMMED ENGS.  OPERATIONAL CHECKED SATISFACTORY.
